ON A NEW CLASS RELATED TO LEGENDRE AND GENERALIZED GOULD HOPPER POLYNOMIALS

Full Article - PDF

Published: 2015-07-19

Page: 118-137


NADER ALI MAKBOUL HASSAN *

Department of Mathematics, Faculty of Education-Hodeidah, University of Hodeidah, P.O.Box 3114, Hodeidah, Yemen

*Author to whom correspondence should be addressed.


Abstract

In this paper, the Legendre and generalized Gould Hopper polynomials are combined to introduce generalized Legendre-Gould Hopper Polynomials by using operational rules. And thus, generating function, series denition, dierential equation and certain other properties of generalized Legendre- Gould Hopper Polynomials are derived. In addition, operational representations and expansion formulae of new polynomials are constructed. Some concluding remarks are also given.

Keywords: Operational rules, generalized Legendre-Gould-Hopper Polynomials, monomiality principle


How to Cite

HASSAN, N. A. M. (2015). ON A NEW CLASS RELATED TO LEGENDRE AND GENERALIZED GOULD HOPPER POLYNOMIALS. Asian Journal of Mathematics and Computer Research, 6(2), 118–137. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/241

Downloads

Download data is not yet available.